# SDR SWIA201642434

- Difficulty date: July 17, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N743SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10199
- Aircraft time: 34,228 hours, 20,608 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 313
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FRAME HAS CORROSION.   REMOVED AND REPLACED THE FRAME IAW SRM.
